Hi, I am a long time UC patient. Have been flaring since Mar., after 5 years of remission.Currently, have much improved. I take Pentasa and have also been taking Rowasa enemas for 6 plus weeks. about 2 weeks ago,came down with terrible joint pain,starting in my knees, and then feet, wrists, and ankles. I feel like someone beat the bottoms of my feet with a lead pipe! I read that one possible side effect of Rowasa is joint pain. I called Dr. and he said ,yes, and I am tapering off them, every other day. Pain has not lessened yet and is very upseting to me. I've read on this forum, that joint pain can be a part of UC, but in my 30 years of having it, have never had joint pain except the last 2 weeks. Has anyone had this side effect from Rowasa? (I know the same medicine is in Pentasa and I have been on that 13 years with no problem)
I suffer from intermittent joint pain. Having used Rowasa on and of for the past 8 years, I can not correlate the med with the symptons. The pain is mostly in my hands/ knuckles. I am a 30/M and have UC for 9 years. The doctor has simple stated that it could be extraintestinal manifestation of UC.